Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some operators on uniform spaces


Authors: Seymour Ginsburg and J. R. Isbell
Journal: Trans. Amer. Math. Soc. 93 (1959), 145-168
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0112119-4
MathSciNet review: 0112119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bing, ed., Summary of lectures and seminars, Summer Institute on Set Theoretic Topology, Madison, 1955.
  • [2] N. Bourbaki, Topologie générale (Chapter I), Actualités Sci. Ind. no. 858, Paris, 1940; (Chapter IX), Actualités Sci. Ind. no. 1045, Paris, 1948. MR 0004747 (3:55e)
  • [3] E. Čech, On bicompact spaces, Ann. of Math. vol. 38 (1937) pp. 823-844. MR 1503374
  • [4] J. Colmez, Sur les espaces précompacts, C. R. Acad. Sci. Paris vol. 233 (1951) pp. 1552-1553. MR 0055657 (14:1106c)
  • [5] S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [6] E. Hewitt, Rings of real-valued continuous functions, I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [7] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1941. MR 0006493 (3:312b)
  • [8] J. Isbell, Euclidean and weak uniformities, Pacific J. Math. vol. 8 (1958) pp. 67-86. MR 0097794 (20:4261)
  • [9] M. Katětov, On real-valued functions in topological spaces, Fund. Math. vol. 38 (1951) pp. 85-91. MR 0050264 (14:304a)
  • [10] K. Morita, On the simple extension of a space with respect to a uniformity, I, Proc. Japan Acad. vol. 27 (1951) pp. 65-72. MR 0048782 (14:68f)
  • [11] -, Star-finite coverings and the star-finiteness property, Math. Japon. vol. 1 (1948) pp. 60-68. MR 0026803 (10:204d)
  • [12] J. Nagata, On topological completeness, J. Math. Soc. Japan vol. 2 (1950) pp. 44-47. MR 0039986 (12:626h)
  • [13] P. Samuel, Ultrafilters and compactifications, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 100-132. MR 0025717 (10:54a)
  • [14] T. Shirota, A class of topological spaces, Osaka Math. J. vol. 4 (1952) pp. 23-40. MR 0050872 (14:395b)
  • [15] A. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 977-982. MR 0026802 (10:204c)
  • [16] A. Tarski, Über unerreichbare Kardinalzahlen, Fund. Math. vol. 30 (1938) pp. 68-89.
  • [17] J. Tukey, Convergence and uniformity in topology, Princeton, 1940. MR 0002515 (2:67a)
  • [18] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0112119-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society